On H-µ-supplemented modules

  • Enas Mustafa Kamil Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Wasan Khalid Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

Abstract

Weosay thatotheosubmodules A, B ofoan R-module Moare µ-equivalent , AµB ifoand onlyoif <<µand <<µ. Weoshow thatoµ relationois anoequivalent relationoand hasegood behaviorywith respectyto additionmof submodules, homorphismsr, andydirectusums, weaapplyothese resultsotoointroduced theoclassoof H-µ-supplementedomodules. Weosay thatoa module Mmis H-µ-supplementedomodule ifofor everyosubmodule A of M, thereois a directosummand D ofoM suchothat AµD. Variousoproperties ofothese modulesoarepgiven.

Published
May 26, 2019
How to Cite
KAMIL, Enas Mustafa; KHALID, Wasan. On H-µ-supplemented modules. Iraqi Journal of Science, [S.l.], v. 60, n. 5, p. 1129-1137, may 2019. ISSN 2312-1637. Available at: <http://scbaghdad.edu.iq/eijs/index.php/eijs/article/view/756>. Date accessed: 26 june 2019.
Section
Mathematics